Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 134, NWS Austin/San Antonio, TX

May 10, 2013Bastrop County, Lee County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 8:01 PM CDT for Bastrop County, Lee County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 8:01 PM CDT (01:01 UTC)
Expired
May 10, 2013, 8:45 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bastrop County, TX, Lee County, TX

The radar

The Ft Hood radar (KGRK), 44 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:14 PM CDTTSTM WND DMGElgin, TXTREES DOWN ON REDTOWN ROAD IN ELGIN
May 10, 8:19 PM CDTHAIL 0.25Elgin, TXPEA SIZE HAIL OFF OLD MCDADE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2013-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2013-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1840 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS54 KEWX 110101
SVREWX
TXC021-287-110145-
/O.NEW.KEWX.SV.W.0134.130511T0101Z-130511T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BASTROP COUNTY...
  WESTERN LEE COUNTY...

* UNTIL 845 PM CDT.

* AT 754 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELGIN...AND
  MOVING EAST AT 20 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE ELGIN...CAMP SWIFT...PAIGE...
  LEO...U.S. HIGHWAY 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
      3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0059Z 258DEG 10KT 3035 9733

$$
2 follow-up statements
671 
WWUS54 KEWX 110131
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT FRI MAY 10 2013

TXC021-287-110145-
/O.CON.KEWX.SV.W.0134.000000T0000Z-130511T0145Z/
LEE TX-BASTROP TX-
831 PM CDT FRI MAY 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN BASTROP AND WESTERN LEE COUNTIES...

AT 814 PM CDT...BASTROP COUNTY EMERGENCY MANAGEMENT REPORTED TREES 
DOWN AT REDTOWN ROAD IN ELGIN. 

AT 821 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BUTLER...OR 7
MILES EAST OF ELGIN...MOVING EAST AT 10 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE BUTLER...BLUE...KNOBB 
SPRINGS...LEO...MANHEIM...MCDADE AND U.S. HIGHWAY 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL. THIS
IS A DANGEROUS STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

&&

LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
      3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0126Z 258DEG 10KT 3037 9724

$$
302 
WWUS54 KEWX 110144
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT FRI MAY 10 2013

TXC021-287-110153-
/O.EXP.KEWX.SV.W.0134.000000T0000Z-130511T0145Z/
LEE TX-BASTROP TX-
844 PM CDT FRI MAY 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BASTROP AND WESTERN
LEE COUNTIES WILL EXPIRE AT 845 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS 
WEAKENED BELOW SEVERE LEVELS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.

LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
      3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0143Z 258DEG 10KT 3038 9719

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:49 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 10, 6:49 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
649 PM CDT FRI MAY 10 2013

.AVIATION...
MAIN CONCERN THIS EVENING WILL BE THE ONGOING CONVECTION AND MORE
THAT IS EXPECTED TO DEVELOP FROM NOW THROUGH THE OVERNIGHT HOURS.
MAIN THREAT WILL BE LARGE HAIL AND DAMAGING CONVECTIVE WINDS OF
60 KNOTS OR GREATER. SO FAR SEEMS LIKE LARGE HAIL HAS BEEN
OBSERVED MORE THAN CONVECTIVE WIND GUSTS. CONVECTIVE WIND GUSTS UP
TO 35 KNOTS HAVE BEEN REPORTED. WEAK FRONTAL BOUNDARY WILL
CONTINUE TO MOVE SLOWLY SOUTH ACROSS THE REGION OVERNIGHT. CURRENT
WINDS OUT OF THE EAST AT 5 TO 10 KNOTS WILL BECOME NORTH AT 6 TO
12 KNOTS FROM 03Z-06Z. CURRENT VFR CIGS WILL BECOME MVFR AFTER
06Z WITH THE CONTINUING THREAT FOR CONVECTION. HAVE ONLY INCLUDED
THE CURRENT CONVECTION IN TEMPO GROUPS AND WILL UPDATE FORECAST AS
FUTURE TRENDS BECOME BETTER DEFINED. AFTER 15Z SATURDAY EXPECT
NORTHERLY WINDS NEAR 10 KNOTS AND CIGS BECOMING VFR.

&&

.PREV DISCUSSION... /ISSUED 534 PM CDT FRI MAY 10 2013/

UPDATE...
WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH
CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL
REMAIN IN EFFECT UNTIL 10 PM CDT.

PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY
THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL
COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD
OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION
OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF
THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU
AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY
MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS
AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD
FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS
SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF
1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS
INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL
RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON
INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED
WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR
ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW
ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING
FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS
WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY
OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT
TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY
PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN
STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH
TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL
COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN
EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER
MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE
THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN
PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS
SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE
EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY
STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION
DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO
80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN
DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY
SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS
SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN
PORTIONS.

LONG TERM (SUNDAY THROUGH FRIDAY)...
THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED
BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE
EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER
SOUTH CENTRAL TEXAS.  HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID
80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST...
SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE
PLAINS.  WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW
DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN
INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED
SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY
ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS
THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA
TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE
UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY
WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER
TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST
OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              62  83  57  83  58 /  60  20  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  60  82  54  82  54 /  60  20  10  -   -
NEW BRAUNFELS MUNI AIRPORT     61  83  56  84  55 /  60  20  10  -   -
BURNET MUNI AIRPORT            59  81  54  82  56 /  60  10  10  -   -
DEL RIO INTL AIRPORT           66  84  63  85  63 /  50  40  20  10  10
GEORGETOWN MUNI AIRPORT        60  81  54  81  56 /  60  20  10  -   -
HONDO MUNI AIRPORT             63  83  57  84  58 /  60  30  10  -   -
SAN MARCOS MUNI AIRPORT        61  81  56  82  56 /  60  20  10  -   -
LA GRANGE - FAYETTE REGIONAL   66  83  60  84  60 /  60  30  10  -   -
SAN ANTONIO INTL AIRPORT       63  82  58  82  58 /  60  20  10  -   -
STINSON MUNI AIRPORT           64  82  59  82  59 /  60  30  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...24
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-112030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
320 PM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE
REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL
AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE.
ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.

In the hours before

Local storm report, May 10, 7:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 ENE LACOSTE           29.32N  98.76W
05/10/2013                   BEXAR              TX   LAW ENFORCEMENT

            LARGE UPROOTED TREES

&&

EVENT NUMBER EWX1300433

SBS
Local storm report, May 10, 7:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             1 SE SUNSET VALLEY      30.21N  97.81W
05/10/2013  E1.00 INCH       TRAVIS             TX   COCORAHS

            QUARTER SIZE HAIL

&&

EVENT NUMBER EWX1300434

SBS
Local storm report, May 10, 7:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HEAVY RAIN       1 W ROUND ROCK          30.52N  97.69W
05/10/2013  M1.24 INCH       WILLIAMSON         TX   TRAINED SPOTTER

            1 TO 1.24 INCHES OF RAIN FELL IN ONE HOUR

&&

EVENT NUMBER EWX1300435

SBS
Local storm report, May 10, 7:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             SUNSET VALLEY           30.23N  97.82W
05/10/2013  E1.00 INCH       TRAVIS             TX   PUBLIC

            NICKEL TO QUARTER INCH HAIL

&&

EVENT NUMBER EWX1300436

SBS
Special weather statement, May 10, 7:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 PM CDT FRI MAY 10 2013

TXZ217-228-110200-
DIMMIT-MAVERICK-
758 PM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN MAVERICK AND
DIMMIT COUNTIES UNTIL 900 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG AND RAPIDLY DEVELOPING THUNDERSTORM 20 MILES WEST OF GILSON
GROVES...OR 28 MILES SOUTHWEST OF CARRIZO SPRINGS...MOVING NORTHEAST
AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GILSON GROVES...
  ASHERTON...
  CATARINA...
  LIGHT...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 2827 10017 2847 9998 2856 9969 2832 9941
      2819 9974 2819 10014
TIME...MOT...LOC 0058Z 249DEG 35KT 2818 10003
Local storm report, May 10, 8:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      2 ENE SUNSET VALLEY     30.23N  97.79W
05/10/2013                   TRAVIS             TX   BROADCAST MEDIA

            HIGH WATER CAUSING MOTORISTS TO PULL OVER AND STOP
            TRAVEL

&&

EVENT NUMBER EWX1300437

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:02 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
May 10, 7:04 PM CDTSevere Thunderstorm WarningEWXBexar, Wilson56 min
May 10, 7:06 PM CDTSpecial Weather StatementEWXBlanco, Hays39 min
May 10, 7:19 PM CDTAreal Flood AdvisoryEWXTravis2 hr
May 10, 7:22 PM CDTSpecial Weather StatementEWXMaverick53 min
May 10, 7:36 PM CDTSevere Thunderstorm WarningEWXTravis39 min
May 10, 7:43 PM CDTFlash Flood WarningEWXTravis3 hr
May 10, 7:44 PM CDTSevere Thunderstorm WarningEWXDeWitt, Gonzales, Karnes, Wilson46 min
May 10, 7:46 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio, Karnes59 min
May 10, 7:58 PM CDTSpecial Weather StatementEWXDimmit62 min
May 10, 8:19 PM CDTSpecial Weather StatementEWXDimmit41 min
May 10, 8:50 PM CDTFlash Flood WarningEWXBastrop3 hr
May 10, 8:50 PM CDTSpecial Weather StatementEWXBastrop, Lee40 min
May 10, 9:01 PM CDTSpecial Weather StatementEWXDimmit44 min
May 10, 9:41 PM CDTAreal Flood AdvisoryEWXLee109 min
May 11, 6:40 PM CDTSpecial Weather StatementEWXZavala50 min
May 11, 6:59 PM CDTSevere Thunderstorm WarningEWXMaverick, Uvalde, Zavala46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.